Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On values of exponential sums


Author: Chungming An
Journal: Proc. Amer. Math. Soc. 52 (1975), 131-135
MSC: Primary 10H10; Secondary 10G05
DOI: https://doi.org/10.1090/S0002-9939-1975-0376561-3
MathSciNet review: 0376561
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An exponential sum is defined by \[ G(F,\varphi ,\alpha ) = \sum \limits _{\gamma \epsilon {{(Z/qZ)}^n}} {\exp (2\pi i(\varphi F(\gamma ) + \langle \alpha ,\gamma \rangle } ))\] for $\varphi = a/q\epsilon Q,\alpha \epsilon {R^n}$, and a positive-definite form $F(x)$ in $n$ variables of degree $\delta$. Its value is studied and the definition is extended to an irrational $\varphi$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10H10, 10G05

Retrieve articles in all journals with MSC: 10H10, 10G05


Additional Information

Article copyright: © Copyright 1975 American Mathematical Society